American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Donald G. Babbitt and V. S. Varadarajan. Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations. Memoirs of the AMS 55 (1985) MR 787539.
Book volume table of contents

[32] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tepper L. Gill. Time-ordered operators. I. Foundations for an alternative view of reality . Trans. Amer. Math. Soc. 266 (1981) 161-181. MR 613790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hubert Goldschmidt. The integrability problem for Lie equations. Bull. Amer. Math. Soc. 84 (1978) 531-546. MR 0517116.
Abstract, references, and article information   
View Article: PDF

[35] F. R. Cohen and L. R. Taylor. Configuration spaces: applications to Gelfand-Fuks cohomology. Bull. Amer. Math. Soc. 84 (1978) 134-136. MR 0461522.
Abstract, references, and article information   
View Article: PDF

[36] B. Weisfeiler. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978) 127-130. MR 471559.
Abstract, references, and article information   
View Article: PDF

[37] Domingos Pisanelli. An example of an infinite Lie group . Proc. Amer. Math. Soc. 62 (1977) 156-160. MR 0436234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Su Shing Chen and Richard W. Yoh. The category of generalized Lie groups . Trans. Amer. Math. Soc. 199 (1974) 281-294. MR 0352334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Victor W. Guillemin. Remarks on some results of Gelfand and Fuks. Bull. Amer. Math. Soc. 78 (1972) 539-540. MR 0298690.
Abstract, references, and article information   
View Article: PDF

[40] Ignacio Unsain. Classification of the simple separable real $L^*$-algebras. Bull. Amer. Math. Soc. 77 (1971) 462-466. MR 0274541.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia